Doctor insights on:
Yes..it can: Acute intense pain causes the release of adrenaline and thus can increase heart rate, the degree varies based on individual's pain pain tolerance/threshold. Chronic pain may not increase heart rate much as the body (heart) is adapted to such condition over an extended period of time. If your heart is persistently high or excessive, it mayb something else and you should consult your doc.. Good lcuk. ...Read moreSee 1 more doctor answer
I'm on bystolic (nebivolol) 10 mg. To treat my high blood pressure. I've noticed my pulse is staying in the low 50s. And b/p 100/55. Is this ok?
See your doctor soon: Sounds like you may be on too high a dose of medication or something else is going on. Get in to see your doctor as soon as you can. Bring your blood pressure cuff readings and the cuff itself to check against the reading in the doctor's office. If you're having chest pain or pressure or if you're having difficulty breathing, get to the emergency room. ...Read more
I have been treating my anxiety and OCD. This morning I checked my pulse it was 66 then 105 out of no where. Should I let this discourage me? Thanks!
I am 39 yrs old.My resting pulse is 44-50.When do exercise, pulse increases.Is it healthy? Bp is normal.No other diseases, what treatment should I do?
Maybe nothing: Some healthy patients have resting pulses in the bradycardic zone. Go to a doctor for checkup to find out if you are one of them. ...Read more
Depends on cause: Have to know exactly what type of heart rhythm you have to be able to say how to fix it. If its just fast, but regular, common causes include anxiety, hyperthyroidism, and dehydration. If it comes only in discrete episodes, common causes include panic attack, and less commonly genetic heart rhythm problems, or rumors that make adrenaline. Rule out the common causes first with your pcp. ...Read moreSee 1 more doctor answer
I have an excessive fear of snakes. Even looking at the pic, i can feel my pulse increasing. Why n how can I get rid of this fear?
I ve had hbp ranging from 170 /110 and pulse at about 100 120 most of the time for about a week despite taking BP drugs. Ekg was negative. Thoughts?
Urine metabolite WU.: You seem to have a high blood pressure for no other issues. This might be a catecholamine producing lesion in your body called a pheochromocytoma. This does have other symptoms, like sweating, headaches, palpitations, and weight loss, but the biggest thing is pronounced hypertension. It might also mean the BP meds need more time. Get a urine catecholamine metabolite 24 hour collection to see. ...Read moreSee 1 more doctor answer